Citation: stupidlady. "Exceedingly Tired: An Experience with Promethazine (exp98576)". Erowid.org. Dec 13, 2012. erowid.org/exp/98576
Last night I had an unfortunate experience with promethazine. I have a habit of taking 4 tramadols every day. Yes, I'm addicted to it but that is an issue I'm dealing with. 4 tramadols is part of my tapering down strategy. Anyway, last night I grabbed the wrong pill bottle out of the cabinet and took 4 25mg Phenergan. They are pretty much the same size and shape of the tramadols. I didn't realize I'd taken the wrong stuff and I went about my day. About an hour after taking them I started feeling exceedingly tired. I could not sit up. I then started seeing shiny things in my peripheral vision. I thought 'oh great, today is the day that ultram gives me a seizure'. But I didn't have a seizure. I had what felt like a stroke or something. I was hallucinating. I couldn't speak without losing my train of thought in mid sentence.
Every time I tried to walk, I'd just start leaning over. My husband wanted to take me to the ER but I convinced him to just let me lay down. I slept for 15 hours. I tried to figure out what happened and noticed that the promethazine bottle was in a different place than it was the day before. To any person out there who is considering taking this drug recreationally, let it be known that you are making a mistake. There was nothing pleasant to say about how it felt while this stuff worked its way out of my body. My limbs are still shaky.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.